# SDR FDEA201107252930

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 65,911 hours, 9,995 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT AIR INTAKE SPAR INTERIOR SUPPORT STRUCTURE FOUND WITH CRACKED.  REPAIRED AS PER SRM 55-30-02 FIG 201 REPAIR 2 REV 47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
